# SDR USAA060574

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT STA 1015 RBL 6 CORRODED.  REMOVED DAMAGE AND INSTALLED FABRICATED PART IAW BWG 65-46812, DEFECT SIZE: 1 X 4 INCH.
